# SDR VNAA2019070211104

- Difficulty date: July 2, 2019
- Submitted: July 4, 2019
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 36,167 hours, 35,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2533
- Condition: Failed
- Location: Te Flap
- Part time: 33,440 hours, 30,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

REPEAT FLAPS FAIL CAUTION MSG WHEN FLAP SELECTED TO 20 FLAPS FAILED AT ZERO. MX REPLACED LH BPSU. OPS CHECK GOOD.
